# SDR SWAA2022022852408

- Difficulty date: December 7, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 51,816 hours, 30,469 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 0876416; RIGHT WHEEL WELL AFT EDGE COMPOSITE SKIN PULLED FROM STRUCTURE AT THE RADIUS & CRACKED IN AN 'L' SHAPE. CRACK IS 3' LONG EXTENDING BACK THEN 5.5' EXTENDING INBOARD. / REMOVED AND REPLACED PANEL AT RIGHT WHEEL WELL AFT EDGE (PANEL) 193 CRS PER 53-14-00 & MM 53-51-21
